# SDR MALA000128

- Difficulty date: January 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Lack Of Lube
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DTW - FLT 3631 - AT ALTITUDE THE MANUAL TRIM WHEEL SEEMS TO FREEZE, YOU CAN''T TRIM THE ELEVATOR WHEN THIS HAPPENS.  DID NOT FLY THROUGH ANY CLOUDS OR PRECIPATION, STARTED WORKING AGAIN ON DESCENT AT 6,000 FT.  MAINTENANCE REMOVED PANELS FOR HORIZONTAL TRIM, DRIED, CLEANED AND LUBED TRIM MECHANISMS.  ALL CHECKS GOOD.  (M)
